Alert archive / Montana / Wind Advisories in 2017

Wind Advisory 1, NWS Billings, MT

January 16, 2017Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Jan 16, 2017, 3:00 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Jan 17, 2017, 12:00 AM MST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2017, 3:00 AM MST (10:00 UTC)
In effect from
Jan 17, 2017, 12:00 AM MST
Expired
Jan 19, 2017, 2:45 AM MST
In force
51 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2017-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2017-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2753 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

994 
WWUS75 KBYZ 161000
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
300 AM MST MON JAN 16 2017

MTZ065-066-171000-
/O.NEW.KBYZ.WI.Y.0001.170117T0700Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
300 AM MST MON JAN 16 2017

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MST
THURSDAY. 

* TIMING...PERIODS OF STRONG WINDS THROUGH WEDNESDAY NIGHT. THE
  STRONGEST WINDS ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY. 

* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME 
  ROADS NEAR NYE.

* WINDS...SOUTHWEST TO WEST GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 
FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE 
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
8 follow-up statements
030 
WWUS75 KBYZ 162220
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
320 PM MST MON JAN 16 2017

MTZ065-066-172230-
/O.CON.KBYZ.WI.Y.0001.170117T0700Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
320 PM MST MON JAN 16 2017

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
MST THURSDAY...

* TIMING...STRONG WINDS WILL DEVELOPING TONIGHT. PERIODS OF STRONG
  WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE STRONGEST WINDS
  ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY. 

* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME
  ROADS NEAR NYE. 

* WINDS...SOUTHWEST TO WEST WIND GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
242 
WWUS75 KBYZ 170947
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
247 AM MST TUE JAN 17 2017

MTZ065-066-181000-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
247 AM MST TUE JAN 17 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* TIMING...STRONG WINDS WILL DEVELOP THIS EVENING. PERIODS OF 
STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE 
STRONGEST WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY. 

* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME 
  ROADS NEAR NYE. 

* WINDS...SOUTHWEST TO WEST WIND GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
036 
WWUS75 KBYZ 171611
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
911 AM MST TUE JAN 17 2017

MTZ065-066-181615-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
911 AM MST TUE JAN 17 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* TIMING...STRONG WINDS WILL DEVELOP THIS EVENING. PERIODS OF 
  STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE 
  STRONGEST WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY.

* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME 
  ROADS NEAR NYE. 

* WINDS...SOUTHWEST TO WEST WIND GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
279 
WWUS75 KBYZ 172200
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
300 PM MST TUE JAN 17 2017

MTZ065-066-182200-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
300 PM MST TUE JAN 17 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* TIMING...STRONG WINDS WILL DEVELOP THIS EVENING. PERIODS OF 
  STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE 
  STRONGEST WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY. 

* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME 
  ROADS NEAR NYE. 

* WINDS...SOUTHWEST TO WEST WIND GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
067 
WWUS75 KBYZ 181005
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
305 AM MST WED JAN 18 2017

MTZ065-066-191015-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
305 AM MST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* TIMING...PERIODS OF STRONG WINDS WILL CONTINUE THROUGH TONIGHT.
 
* IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND SOME 
  ROADS NEAR NYE. 

* WINDS...SOUTHWEST TO WEST WIND GUSTS 55 TO 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
155 
WWUS75 KBYZ 181731
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1031 AM MST WED JAN 18 2017

MTZ065-066-191300-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
1031 AM MST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* OBSERVATIONS...WINDS HAVE GUSTED TO 58 MPH ACROSS THE AREA THIS
  MORNING.

* TIMING...WINDS WILL BE STRONG INTO EARLY AFTERNOON AND THEN
  GRADUALLY DECREASE LATE THIS AFTERNOON AND TONIGHT.

* IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND ON LOCAL
  ROADS AROUND NYE. 

* WINDS...SOUTHWEST WIND GUSTS 50 TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
903 
WWUS75 KBYZ 182200
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
300 PM MST WED JAN 18 2017

MTZ065-066-191300-
/O.CON.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
300 PM MST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY...

* OBSERVATIONS...WINDS HAVE BEEN GUSTING 50 TO 55 MPH ACROSS THE
  AREA THIS AFTERNOON.

* TIMING...WINDS WILL STAY STRONG LATE THIS AFTERNOON AND EARLY
  THIS EVENING...THEN GRADUALLY DECREASE LATE THIS EVENING AND
  OVERNIGHT.

* IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND ON 
  LOCAL ROADS AROUND NYE. 

* WINDS...SOUTHWEST WIND GUSTS 50 TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON, AS WELL AS FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
906 
WWUS75 KBYZ 190945
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
245 AM MST THU JAN 19 2017

MTZ065-066-191045-
/O.CAN.KBYZ.WI.Y.0001.000000T0000Z-170119T1300Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD
245 AM MST THU JAN 19 2017

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS OF 40 TO 50 MPH AT LIVINGSTON EARLY THIS MORNING WILL
DECREASE TO 15 TO 25 MPH THIS AFTERNOON.

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 16, 2:31 AM MST, 29 minutes earlier.

Area forecast discussion, Jan 16, 2:31 AM MST, 29 minutes before
Area Forecast Discussion
National Weather Service Billings MT
231 AM MST Mon Jan 16 2017

.SHORT TERM...valid for Tdy and Tue...

Very few changes were made to the short term forecast as weather
impacts remain minimal through Tuesday. Models continue to reamin
in good agreement for the next couple of days. High pressure
ridging along with rising heights will build across the forecast
area today allowing for sunny skies and warming temperatures.

However, by late tonight into Tuesday, the ridge gets flattened
somewhat as lee-side troughing develops due to low pressure
developing across southern Canada and high pressure over southeast
Idaho. As a result, pressure gradients will tighten across the
Upper Yellowstone and Upper Stillwater Valleys. This pattern will
continue well into Wednesday as well. Local wind guidance shows
advisory wind criteria likely being met late tonight into
Wednesday evening. As a result, we have issued a wind advisory for
the Beartooth/Absaroka Foothills areas from Livingston to Nye
starting late tonight through Wednesday night.

Sunny skies will prevail today with partly to mostly sunny skies
on Tuesday with dry conditions prevailing. Temperatures continue
to be tricky across the forecast area with wide variations over
small distances due to varying elevations and areas that have
mixing winds. Temperatures today will be similar to yesterday with
warmer readings expected Tuesday, but we still continue to
undercut model guidance by several degrees. Hooley

.LONG TERM...valid for Wed...Thu...Fri...Sat...Sun...

Warm conditions with windy conditions will continue Wednesday,
and in fact, this appears to be the warmest day of the week with
850mb temperatures of +10c to +12c. This should translate to 40s
everywhere and 50s along the foothills and in areas not sheltered.
Expect advisory level gusts at Livingston and Nye to continue
into Wednesday night before decreasing Thursday in response to a
more amplified Pacific trof moving into the intermountain west,
resulting in weaker downslope gradients. Thursday will again be
mild but likely cooler than Wednesday as 850mb temps begin to
cool, along with the weaker downsloping. Will be interesting to
see how much lower elevation snow we can melt through the middle
of the week. Will need to monitor rivers and streams for any ice
jam concerns, especially in our west as nighttime lows should stay
above freezing along the foothills.

Models have trended a bit more favorable for a period of showers
Thursday night into Friday, in response to passage of mid level
baroclinic zone underneath divergence in RRQ of southerly 100+ kt
H3 jet. Have raised pops, especially Thursday night in our west
and central parts where forcing looks greatest. Precipitation type
is not obvious, but favors a mix of rain/snow showers with a
little accumulation possible along the foothills as 850mb temps
cool toward +1C or +2C, with a better chance of a few inches of
accumulation over the high terrain of course. Cannot rule out
pockets of freezing rain depending on if any cold air remains
trapped in the lower valleys. Precipitation should generally taper
off Friday as jet departs and southerly split of trof pushes
through the central plains.

Weak flow aloft with below normal heights and general troffing in
store for next weekend, with jet energy well to our south. This is
a picture of poor confidence as far as precipitation chances go,
so will leave near climo pops (slight chance) across the cwa.
Temperatures will gradually cool each day from Friday through
Sunday as model consensus is for 850mb temps to fall to or below
0C. Models have actually trended a bit warmer with this cooling
trend, but given we should still have snow cover around would
expect temperatures to fall to the cold side of normal by next
weekend.

JKL

&&

.AVIATION...

VFR conditions will prevail across the forecast area today and
tonight. SW winds will increase at KLVM late tonight with gusts of
35-50 kts after 06z, causing local blowing and drifting snow. JKL
&&

.PRELIMINARY POINT TEMP/POPS...

    Tdy Tue     Wed     Thu     Fri     Sat     Sun
-------------------------------------------------------
BIL 032 021/042 031/047 032/044 029/037 021/034 020/033
    0/N 00/N    00/N    01/N    42/W    12/J    22/J
LVM 037 023/045 031/048 034/046 026/040 018/036 018/035
    0/N 00/N    10/N    13/W    42/W    12/J    22/J
HDN 029 009/039 024/045 025/041 023/036 017/033 013/031
    0/U 00/U    00/B    00/B    42/J    22/J    22/J
MLS 026 012/039 028/041 025/040 023/037 020/032 017/029
    0/U 00/U    00/B    00/B    22/J    22/J    22/J
4BQ 029 011/040 023/045 022/042 021/036 018/034 015/031
    0/U 00/U    00/B    00/B    22/J    22/J    22/J
BHK 025 012/040 027/044 026/041 024/036 019/032 017/029
    0/U 00/U    00/B    00/B    12/J    23/J    22/J
SHR 032 012/040 025/048 024/044 021/037 015/034 012/032
    0/U 00/U    00/B    00/B    42/J    22/J    22/J

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Wind Advisory in effect from midnight tonight to 6 AM MST
      Thursday FOR ZONES 65-66.
WY...None.

&&

weather.gov/billings
Hazardous weather outlook, Jan 16, 2:37 AM MST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
237 AM MST MON JAN 16 2017

MTZ028-029-034-035-039>042-056-063>068-161045-
SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE-
EASTERN CARBON-NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY-
RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA-
BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
237 AM MST MON JAN 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTH CENTRAL MONTANA.

* HAZARD: WEST TO SOUTHWEST GUSTS 55 TO 65 MPH AT TIMES.

* IMPACTS: DANGEROUS CROSSWINDS ALONG I-90 FROM LIVINGSTON TO BIG
  TIMBER...AND ROADS NEAR NYE.

* TIMING: TONIGHT THROUGH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS WEATHER OUTLOOK IS ISSUED WHEN HAZARDOUS WEATHER COULD
IMPACT THE REGION WITHIN THE NEXT WEEK. BE SURE TO STAY TUNED FOR
FUTURE UPDATES AS LOCATIONS, TIMING, AND IMPACTS COULD CHANGE.
BEGIN PREPARATIONS TO MITIGATE ANY IMPACTS THAT COULD RESULT FROM
THE HAZARDOUS WEATHER.

&&

Nearby

Wind Advisories in Montana, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.